Random Operators and Stochastic Equations
Editor-in-Chief: Girko, Vyacheslav
Managing Editor: Molchanov, S.
Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre
4 Issues per year
CiteScore 2016: 0.37
SCImago Journal Rank (SJR) 2016: 0.276
Source Normalized Impact per Paper (SNIP) 2016: 0.793
Mathematical Citation Quotient (MCQ) 2016: 0.09
- Institutional Subscription€ [D] 1195.00 / US$ 1792.00 / GBP 980.00*Individual Subscription€ [D] 149.00 / US$ 224.00 / GBP 120.00*
- Institutional Subscription€ [D] 1195.00 / US$ 1792.00 / GBP 980.00*Individual Subscription€ [D] 1195.00 / US$ 1792.00 / GBP 980.00*
- Print + Online
- Institutional Subscription€ [D] 1433.00 / US$ 2150.00 / GBP 1175.00*Individual Subscription€ [D] 1433.00 / US$ 2150.00 / GBP 1175.00*
- Most Downloaded Articles
Most Downloaded Articles
- A sampling theorem for rotation numbers of linear processes in ℝ2 by Ruffino, Paulo R.
- An ergodic-type theorem for generalized Ornstein–Uhlenbeck processes by Yurachkivsky, Andriy
- Random fixed points of completely random operators by Thang, Dang Hung and Anh, Pham The
- A necessary and sufficient conditions for the semicircle law by GIRKO, V./ KIRSCH, W. and KUTZELNIGG, A.
- Berry–Esseen bounds and almost sure CLT for the quadratic variation of the bifractional Brownian motion by Aazizi, Soufiane and Es-Sebaiy, Khalifa
- Use of the global implicit function theorem to induce singular conditional distributions on surfaces in n dimensions: Part III by Bamber, Donald/ Goodman, I. R./ Gupta, Arjun K. and Nguyen, Hung T.
- Parameter estimation of one-dimensional diffusion process by minimum Hellinger distance method by N'drin, Julien Apala and Hili, Ouagnina
Volume 26 (2018)
Volume 25 (2017)
Volume 24 (2016)
Volume 23 (2015)
Volume 22 (2014)
Volume 21 (2013)
Volume 20 (2012)
Volume 19 (2011)
Volume 18 (2010)
Volume 17 (2009)
Volume 16 (2008)
Volume 15 (2007)
Volume 14 (2006)
Volume 13 (2005)
Volume 12 (2004)
Volume 11 (2003)
Volume 10 (2002)
Volume 9 (2001)
Volume 8 (2000)
Volume 7 (1999)
Volume 6 (1998)
Volume 5 (1997)
Volume 4 (1996)
Volume 3 (1995)
Volume 2 (1994)
- Comparative stationarity of stochastic exponential and monomial densities
- Stochastic equations with multidimensional drift driven by Levy processes
- On existence of a solution for differential equation with interaction
- Regularity conditions and the maximum likelihood estimation in dynamical systems with small fractional Brownian noise
- On a generalized BSDE involving local time and application to a PDE with nonlinear boundary condition
- Limiting distribution of random motion in a n-dimensional parallelepiped
- Long-range dependence of time series for MSFT data of the prices of shares and returns
Volume 14, Issue 4 (Dec 2006)
Haidar, Nassar H. S. / Hamzeh, Adnan M. / Hamzeh, Soumaya M.
Kurenok, V. P.
Brayman, V. B.
On a generalized BSDE involving local time and application to a PDE with nonlinear boundary condition
Boufoussi, B. / Mrhardy, N.
Pogorui, A. A. / Rodríguez-Dagnino, Ramón M.
Moklyachuk, Mikhail P. / Zrazhevsky, Aleksey G.